# SDR QR9R20220304001

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720109125
- Aircraft time: 2,998 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 5555
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING STARTUP, PILOT SIDE ND FAILED. REMOVED AND REPLACED SMD45H; MOC SUCCESSFULLY COMPLETED IAW AMM 31-61-00 4-2.
